# SDR 99UAL900303

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UA
- Make and model: Boeing 737522
- Aircraft serial: 26688
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Det
- Part number: 1061096217
- Condition: Shorted
- Location: Apu Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

THE FIRE WARNING FOR THE APU ILLUMINATED.  *S/D*  CLIMBING THROUGH 10,000 FT, APU FIRE LIGHT ILLUMINATED ON P8-1 PANEL.  FLT CREW DISCHARGED APU FIRE BOTTLE AND THE A/C LANDED WITHOUT INCIDENT.  VISUALLY INSPECTED APU AND FOUND NO SIGNS OF FIRE, FLUID LEAKS, OR OBVIOUS FAULTS.  FURTHER TROUBLESHOOTING OF APU FIRE WARNING SYSTEM FOUND APU TAIL PIPE OVERHEAT DETECTOR M717 SHORTING TO GROUND AND READING HIGH RESISTANCE BETWEEN PIN C TO A AT D4934P.  REPLACED M717 DETECTOR AND HARNESS ASSY FOR M717.  APU FIRE WARNING SYS CHECKED GOOD, AND THE A/C WAS RETURNED TO SERVICE.
